Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 357, Number 11
HTML articles powered by AMS MathViewer

Hausdorff measures, dimensions and mutual singularity
Manav Das PDF
Trans. Amer. Math. Soc. 357 (2005), 4249-4268
First countable, countably compact spaces and the continuum hypothesis
Todd Eisworth and Peter Nyikos PDF
Trans. Amer. Math. Soc. 357 (2005), 4269-4299
Classification problems in continuum theory
Riccardo Camerlo, Udayan B. Darji and Alberto Marcone PDF
Trans. Amer. Math. Soc. 357 (2005), 4301-4328
Towers of 2-covers of hyperelliptic curves
Nils Bruin and E. Victor Flynn PDF
Trans. Amer. Math. Soc. 357 (2005), 4329-4347
Uniform properties of rigid subanalytic sets
Leonard Lipshitz and Zachary Robinson PDF
Trans. Amer. Math. Soc. 357 (2005), 4349-4377
On the power series coefficients of certain quotients of Eisenstein series
Bruce C. Berndt and Paul R. Bialek PDF
Trans. Amer. Math. Soc. 357 (2005), 4379-4412
Functional equations and their related operads
Vahagn Minasian PDF
Trans. Amer. Math. Soc. 357 (2005), 4413-4443
Riemannian nilmanifolds and the trace formula
Ruth Gornet PDF
Trans. Amer. Math. Soc. 357 (2005), 4445-4479
On the absolutely continuous spectrum of one-dimensional quasi-periodic Schrödinger operators in the adiabatic limit
Alexander Fedotov and Frédéric Klopp PDF
Trans. Amer. Math. Soc. 357 (2005), 4481-4516
On the mod $p$ cohomology of $BPU(p)$
Aleš Vavpetič and Antonio Viruel PDF
Trans. Amer. Math. Soc. 357 (2005), 4517-4532
Free and semi-inert cell attachments
Peter Bubenik PDF
Trans. Amer. Math. Soc. 357 (2005), 4533-4553
Aleksandrov surfaces and hyperbolicity
Byung-Geun Oh PDF
Trans. Amer. Math. Soc. 357 (2005), 4555-4577
Canonical varieties with no canonical axiomatisation
Ian Hodkinson and Yde Venema PDF
Trans. Amer. Math. Soc. 357 (2005), 4579-4605
Nonautonomous Kato classes of measures and Feynman-Kac propagators
Archil Gulisashvili PDF
Trans. Amer. Math. Soc. 357 (2005), 4607-4632
Irregular hypergeometric systems associated with a singular monomial curve
María Isabel Hartillo-Hermoso PDF
Trans. Amer. Math. Soc. 357 (2005), 4633-4646
Unipotent flat bundles and Higgs bundles over compact Kähler manifolds
Silke Lekaus PDF
Trans. Amer. Math. Soc. 357 (2005), 4647-4659
Outer factorizations in one and several variables
Michael A. Dritschel and Hugo J. Woerdeman PDF
Trans. Amer. Math. Soc. 357 (2005), 4661-4679